2017
Том 69
№ 4

All Issues

Volume 29, № 2, 1977

Article (Ukrainian)

Metric-geometric relations for a conformal mapping of a simply connected domain onto the exterior of the unit disk

Andrievskii V. V., Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 147–156

Article (Ukrainian)

Self-adjointness conditions for elliptic operators with infinitely many variables

Berezansky Yu. M., Mikhailyuk T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 157–165

Article (Ukrainian)

Some properties of the integral representation of a stochastic semigroup

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 166–171

Article (Ukrainian)

Representability of the ? operator in the strong normal form

Agranovsky B. A., Lomsadze Yu. M., Sabad Ye. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 172–180

Article (Ukrainian)

Application of Galerkin methods to the fundamental boundary-value problems for weakly elliptic equations

Martynyuk A. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 181–193

Article (Ukrainian)

A property of a class of (¯R, Pn,?) methods for summation of series and Tauberian theorems

Mikhalin G. A., Teslenko L. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 194–203

Article (Ukrainian)

Construction of correlation function of statistical functional of a system of interacting particles (orthogonal expansion)

Pecharsky K. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 204–215

Article (Ukrainian)

Automorphism groups of dihedral groups

Rotmaler F.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 216–222

Article (Ukrainian)

Conformal mappings of curvilinear semi-strips

Strochik T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 223–231

Article (Ukrainian)

Coefficients of dirichlet series specifying an entire function

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 232–237

Article (Ukrainian)

Numerical method for solving one generalized convex programming problem in a linear normed space

Gnatyuk V. A., Moyko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 237–241

Article (Ukrainian)

Construction of a conformal mapping from an n-connected cyclic region to the entire plane with cuts along sections of rectilinear rays

Dunduchenko L. Ye., Goncharenko S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 241–246

Article (Ukrainian)

Some differential properties of real functions

Gorlenko S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 246–249

Article (Ukrainian)

Asymptotic representation of the solutions of linear differential equations when the characteristic equation has multiple roots

Grigorenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 249–254

Article (Ukrainian)

Approximation to functions of a complex variable on arcs

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 254–259

Article (Ukrainian)

The convergence of certain approximate methods for solving the equations of motion of a tetragyroscopic vertical

Kucherenko E. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 259–263

Article (Ukrainian)

Application of the averaging method for solving multipoint boundary-value problems with nonlinear boundary condition for systems of differential and integrodifferential equations not solved with respect to the derivative

Baynov D. D., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 263–268

Article (Ukrainian)

Conditions foe the summability by triangular methods of the cauchy product of two number series

Poluyanova M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 268–275

Article (Ukrainian)

Groups with uniquely generated invariant subgroups

Charin V. S., Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 275–280

Article (Ukrainian)

Representation of the solutions of quasilinear functional differential equations of neutral type in case of resonance

Romanenko Ye. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 280–283